# SDR AALA20010105

- Difficulty date: January 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED BETWEEN STRINGER 26L AND 27L STATION 520.  REMOVED CORRODED SHEAR TIE STATION 520 STRINGER 26L.  REPLACED SHEAR TIE PER SRM 51-10-1.  (M)
